# SDR AXSA20130124007

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N194WA
- Make and model: Beech 99
- Aircraft serial: U64
- Aircraft time: 40,999 hours, 66,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MHT PILOT TRIED TO RETRACT LANDING GEAR AND NOSE GEAR WOULD NOT RETRACT.  PILOT TRIED TO RETRACT ONE ADDITIONAL TIME AND CB POPPED.  CB WAS RESET AND GEAR EXTENDED WITH THREE GREEN INDICATIONS.  AIRCRAFT LANDED AT MHT WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED INVESTIGATION OF PROBLEM AND FOUND WATER IN HYDRAULIC FLUID.  HYDRAULIC POWER PACK, AND ALL THREE LANDING GEAR ACTUATORS WERE REPLACED.  HYDRAULIC RESERVOIR WAS FOUND TO HAVE ICE IN IT ALONG WITH A CRACKED BOTTOM.  RESERVOIR WAS REPLACED.  HYDRAULIC SYSTEM WAS PURGED AND THEN SERVICED WITH NEW CLEAN FLUID.  SYSTEM WAS TESTED AND RIGGING CHECKED PER MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.  HYDRAULIC RESERVOIR P/N: 99-580073-1; LEFT MAIN ACTUATOR P/N: 99-388008-1; RIGHT MAIN ACTUATOR P/N: 99-388008-1; NOSE GEAR ACTUATOR P/N: 99-388000-1.
